Alert archive / Indiana / Gale Warnings in 2012

Gale Warning 10, NWS Northern Indiana

February 25, 2012

NWS Northern Indiana issued this gale warning at Feb 25, 2012, 4:05 PM EST. It took effect at Feb 26, 2012, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 4:05 PM EST (21:05 UTC)
In effect from
Feb 26, 2012, 10:00 AM EST
Expired
Feb 26, 2012, 6:36 PM EST
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WHUS73 KIWX 252105
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST SAT FEB 25 2012

LMZ043-046-260515-
/O.CON.KIWX.SC.Y.0021.000000T0000Z-120226T0300Z/
/O.NEW.KIWX.GL.W.0010.120226T1400Z-120226T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 AM TO 5 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 5 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS: WEST WINDS 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS
  THIS EVENING...THEN BECOMING SOUTH 20 TO 25 KNOTS SUNDAY WITH
  GUSTS TO 35 KNOT GALES.

* WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET THIS EVENING...THEN
  BUILDING TO 3 TO 6 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
260 
WHUS73 KIWX 260305
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EST SAT FEB 25 2012

LMZ043-046-261115-
/O.EXP.KIWX.SC.Y.0021.000000T0000Z-120226T0300Z/
/O.CON.KIWX.GL.W.0010.120226T1400Z-120226T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1005 PM EST SAT FEB 25 2012

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 5 PM EST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT FROM 9 AM TO 5 PM EST SUNDAY. 

* WINDS: BECOMING SOUTH 20 TO 25 KNOTS SUNDAY WITH GUSTS TO 35
  KNOT GALES.

* WAVES: BUILDING TO 3 TO 6 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
367 
WHUS73 KIWX 260900
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EST SUN FEB 26 2012

LMZ043-046-261700-
/O.EXT.KIWX.GL.W.0010.120226T1500Z-120227T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
400 AM EST SUN FEB 26 2012

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* WINDS: BECOMING SOUTH 20 TO 25 KNOTS SUNDAY WITH GUSTS TO 35 
  KNOT GALES. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
407 
WHUS73 KIWX 261515
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 AM EST SUN FEB 26 2012

LMZ043-046-262315-
/O.CON.KIWX.GL.W.0010.000000T0000Z-120227T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 AM EST SUN FEB 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: BECOMING SOUTH 20 TO 25 KNOTS SUNDAY WITH GUSTS TO 35 
  KNOT GALES. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
882 
WHUS73 KIWX 262105
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EST SUN FEB 26 2012

LMZ043-046-270000-
/O.CON.KIWX.GL.W.0010.000000T0000Z-120227T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 PM EST SUN FEB 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: BECOMING SOUTH 20 TO 25 KNOTS SUNDAY WITH GUSTS TO 35 
  KNOT GALES. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
507 
WHUS73 KIWX 262336
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EST SUN FEB 26 2012

LMZ043-046-270745-
/O.CAN.KIWX.GL.W.0010.000000T0000Z-120227T0000Z/
/O.NEW.KIWX.SC.Y.0022.120226T2336Z-120227T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
636 PM EST SUN FEB 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING.

* WAVES: 3 TO 5 FEET THIS EVENING DECREASING TO 2 TO 4 FEET OVERNIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Feb 25, 12:31 PM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 25, 12:31 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1231 PM EST SAT FEB 25 2012

.AVIATION...
18Z TAFS...MERGING UPPER LEVEL SHORT WAVES ACROSS THE SOUTHERN
GREAT LAKES REGION WILL RAPIDLY SHIFT EASTWARD OVER THE NEXT FEW
HOURS. RADAR IMAGERY EARLY THIS AFTERNOON SEEMS TO FINALLY BE
INDICATING BACK EDGE OF LAKE EFFECT SNOW SHOWERS SHIFTING EASTWARD
THROUGH FAR SOUTHWESTERN LOWER MICHIGAN IN RESPONSE TO THE
EASTWARD PROGRESSION OF THE SHORT WAVE. SOME FLURRIES PERSIST AT
KSBN AS OF 1730Z...BUT EXPECTING AN END TO THESE FLURRIES BY 18Z.
LAKE EFFECT CLOUDINESS/MVFR CIGS TO PERSIST AT KSBN FOR A FEW
HOURS INTO THE MID AFTERNOON BEFORE DIURNAL TENDENCIES SHOULD
FAVOR BKN VFR CIGS BEFORE CLEARING THIS EVENING. POTENTIAL OF ANY
MORE SNOW SHOWERS HAS ENDED AT KFWA WITH MAINLY VFR CIGS THROUGH
THE REST OF THE DAY. SOME GUSTS TO 20 TO 25 KNOTS THROUGH 20 OR
21Z...BUT OTHERWISE WINDS TO GO LIGHT SOUTHWEST THIS EVENING AS
SFC RIDGE AXIS APPROACHES. THIS RIDGE WILL QUICKLY SHIFT EASTWARD
SUNDAY MORNING ALLOWING STRONGER SOUTHERLY FLOW TO TAKE SHAPE BY
MID TO LATE MORNING SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 1126 AM EST SAT FEB 25 2012/

UPDATE...
WIDESPREAD LIGHT SNOW SHOWERS PERSIST ACROSS EXTREME NORTHERN
INDIANA INTO SOUTHERN LOWER MICHIGAN WITH CONTINUED LAKE EFFECT.
AXIS OF MID LEVEL DRY AIR SHOULD FINALLY START TO IMPINGE ON THE
AREA LATER THIS AFTERNOON WITH LOW LEVEL WINDS EVENTUALLY BACKING
WITH THE APPROACH OF LOW LEVEL RIDGE AXIS. OVERALL DIMINISHMENT IN
COVERAGE/INTENSITY EXPECTED WITH LAKE EFFECT THROUGH 21Z WITH
PORTIONS OF SOUTHERN LOWER MICHIGAN POSSIBLY PICKING UP ANOTHER
HALF INCH OR SO OF ACCUMULATION. NO MAJOR CHANGES TO THE FORECAST
THIS MORNING WITH MAIN TWEAK TO EXPAND HIGHER POPS INTO THE EARLY
AFTERNOON HOURS WITH JUST LIGHT ADDITIONAL ACCUMULATIONS.

&&

PREV DISCUSSION...

SHORT TERM...
RESIDUAL CYCLONIC MSTR UPSTREAM OF DEPARTING POTENT NRN STREAM SW
LIFTING THROUGH SE CANADA THIS MORNING RAPIDLY ON THE WANE W/RAMPANT
DRYING NOTED UPSTREAM IN ASSOCN/W MODIFYING POLAR WEDGE. EARLY POTENT
MULTIPLE LK EFFECT BANDS DECAYING IN TANDEM AND THUS SUSPECT SIG LK
EFFECT ACCUMULATION IS NOW OVR. BUT IN LIGHT OF CONTD THERMAL
TROUGHING HOLDING INTO THIS AFTN W/FVRBL LL TRAJECTORIES WILL HOLD
CLOSE W/PRIOR POPS GRIDS ACRS THE NORTH BUT DROP MENTION ACRS SRN
ZONES.

OTHERWISE SKIES XPCD TO CLR TONIGHT SFC RIDGE PUSHES EWD THROUGH THE
OH VALLEY. PREFER COLDEST GUIDANCE TEMPS AS DIURNALLY ENHANCED CU
WILL BE TYPICALLY SLW TO ERODE OUT THIS AFTN AND PER POSITION OF SFC
RIDGE THIS EVENING W/LIKELY DECOUPLED FLW PROMOTING A RAPID DROP
CONCURRENT W/CLRG THIS EVENING.

VIGOROUS SW COMING ONSHORE OVR COASTAL WA STATE THIS MORNING WILL
QUICKLY SHEAR EWD INTO SE CANADA BY MON EVENING IN RESPONSE TO MORE
SIG ENERGY OVR THE NEPAC DIGGING SEWD INTO THE SRN ROCKIES. STG RTN
FLW XPCD ON SUN YET MSTR STARVED AS CDFNT ASSOCD/W LEAD SYS HAD
PUSHED INTO THE NRN GOMEX THUS XPC JUST AN INCREASE IN MID-HIGH LVL
CLDS WHICH SHLD LIMIT A GREATER MIXING DEPTH AND WARMER IMPLIED MAV
MOS TEMPS.

LONG TERM.../MON-FRI/

WK CDFNT/TROF MOVG ACROSS THE AREA MONDAY WON'T AFFECT TEMPS MUCH AS
RIDGING ALOFT IN RESPONSE TO SHRTWV DIGGING INTO THE WRN U.S. WILL
NEGATE ANY WK CAA EARLY IN THE DAY. WRN SHRTWV EXPECTED TO EJECT NE
INTO THE PLAINS TUE AND TRANSITION TO A CLOSED MID LEVEL LOW AND
DEEP OCCLUDING SFC LOW WHICH THEN TRACKS EAST ACROSS THE SRN GRTLKS
WED AND TO THE MID ATLANTIC/NEW ENGLAND COAST THU. SOME DIFFERENCES
EMERGE IN LATEST MEDIUM RANGE MODEL RUNS BY TUE IN SPEED/EVOLUTION OF
THIS SYSTEM RESULTING IN A FAIR AMOUNT OF UNCERTAINTY IN THE FCST
MIDWEEK. HIGH POPS STILL LOOK GOOD FOR TUE NIGHT... BUT GFS/GEM
SUGGEST SGFNT PRECIP WILL REACH OUR AREA AS EARLY AS TUE AFTN. FOR
NOW STUCK WITH CHC POPS WEST AND SCHC EAST TUE PER SLOWER ECMWF
SOLUTION WHICH SEEMS REASONABLE GIVEN SYSTEM IS CLOSING OFF OVER THE
PLAINS. BUFR SOUNDINGS/PARTIAL THICKNESS SCHEMES ALSO SUGGEST
POTENTIAL FOR A PERIOD OF SNOW OR FREEZING RAIN AT ONSET OF PRECIP
TUE AFTN/TUE EVE. APPEARS IF THIS OCCURS AT ALL IT WILL BE BRIEF AND
LIGHT SO FOR NOW JUST ADDED MENTION OF SNOW TO FCST ACROSS NRN
PORTION OF CWA. ANOTHER QUESTION IS POTENTIAL FOR STRONG WINDS OVER
THE AREA WED. GFS STILL INDICATING THAT STRONG UNIDIRECTIONAL FLOW
WITH STEEP LOW LEVEL LAPSE RATES WILL ALLOW STRONG WINDS TO MIX DOWN
TO THE SFC BEHIND FROPA WED. GEM SUPPORTS THIS SCENARIO AS WELL... BUT
SLOWER ECMWF DEVELOPS A TRIPLE POINT LOW OVER NRN INDIANA/NW OH WED
AFTN... SUGGESTING STRONG WINDS WOULD REMAIN S-SE OF OUR CWA. GIVEN
THE UNCERTAINTY... MODEL BLEND SEEMED REASONABLE AT THIS JUNCTURE
AND WAS FOLLOWED. MODELS ARE IN FAIR AGREEMENT THAT SOME WEAK
ELEVATED INSTABILITY WILL REACH AS FOR NORTH AS OUR CWA AS THE
LOW/CDFNT APPROACHES TUE NGT AND HAVE BEEN CONSISTENT IN THAT REGARD
FOR PAST 24HRS SO ADDED A CHC OF TSTMS TO THAT PERIOD. SUBSTANTIAL
MOISTURE EXPECTED TO ADVECT INTO OUR AREA AHEAD OF THE LOW WITH
PWAT>1". HOWEVER SHOULD BE A QUICK SHOT OF STRONG FORCING
ALONG/AHEAD OF THE FRONT AS IT SWEEPS EAST ACROSS THE AREA... SO
FLOODING NOT A BIG CONCERN ATTM. AS LOW MOVES TO OUR EAST WED NGT
WRAP AROUND MOISTURE AND CAA MAY RESULT IN SCT SNOW SHOWERS
ESPECIALLY OVER NW PORTION OF THE CWA WHERE SOME LAKE ENHANCEMENT
PSBL AS H85 TEMPS FCST TO FALL TO NEAR -10C. RIDGE SHOULD MOVE
THROUGH THE AREA IN WAKE OF THIS SYSTEM PROVIDING FAIR WX THU-THU
NGT WITH POTENTIAL FOR ANOTHER SHRTWV TO LIFT NE TOWARD THE WRN
GRTLKS FRI...BRINGING A RENEWED CHC OF RAIN.

GIVEN CONTD SPLIT FLOW ACROSS SRN CANADA... LITTLE OPPORTUNITY FOR
ARCTIC AIR TO COME SOUTH... SO TEMPS SHOULD GENERALLY BE ABOVE
NORMAL THROUGH THE LONG TERM PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...T
LONG TERM...JT
AVIATION...MARSILI
UPDATE...MARSILI
Hazardous weather outlook, Feb 25, 4:43 AM EST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
443 AM EST SAT FEB 25 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-260945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
443 AM EST SAT FEB 25 2012 /343 AM CST SAT FEB 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA TUESDAY
NIGHT AND WEDNESDAY. THIS SYSTEM MAY CAUSE THUNDERSTORMS TUESDAY
NIGHT AND THERE IS SOME POTENTIAL FOR VERY WINDY CONDITIONS
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOWFALL AMOUNTS ARE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
443 AM EST SAT FEB 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY.

GALES ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Feb 25, 12:38 PM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1238 PM EST SAT FEB 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HEAVY SNOW       LITCHFIELD              42.04N  84.76W
02/25/2012  M6.2 INCH        HILLSDALE          MI   TRAINED SPOTTER

            2 DAY STORM TOTAL. 1.3 INCHES IN LAST 6 HOURS

&&

CEO

Nearby

Gale Warnings in Indiana, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.